# SDR DHL2003754010

- Difficulty date: June 21, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  RIGHT GEAR DOOR LIGHT ON AND RED GEAR DOORS ON PILOT ANNUNCIATOR ON WHEN GEAR HANDLE PLACED DOWN ALL GEAR INDICATIONS NORMAL.  OPS CHECKED RIGHT GEAR DOOR IAW M/M 32-61-01.   NO DEFECTS NOTED.
